Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

164 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Ramipril feeling breathless

Premium Questions

doctor1 MD

, Ramipril , Wayfarin sodium and a statin . I have been taking these meds for some time with no after effect. I am due to go see my primary care next Thursday. I just feel worn out maybe it is because I am ...

doctor1 MD

and coughing +++. I seem to be over that cold but I still see black before my eyes when i get up and feel very ...

doctor1 MD

What causes breathlessness in an elderly person while on Ramipril? Hes 74 i mean . He has had it for 5 years was not advanced then so gave medications and also had bypass surgery for blocked arteries ...

doctor1 MD

hello i have flu like symptoms, feel lousy and have bought some day/nightnurse, is it safe to take as i am on amlodipine and ramipril for hight BP am also on atorvastatin ...

doctor1 MD

I have been on ramipril the last four years. Have on and off palpitations would be anxious often enough but can really feel heart thumping tonight ...

Public Forum Discussions

doctor1 MD

I have been taking 5mg ramipril for a few months and have recently been experiencing a bitter taste in my mouth. Also I have occasionally noticed a feeling of anxiety, heart racing and breathlessness ...

doctor1 MD

BP I was asked to take Beta blockers as well as Ramipril. I have been feeling odd lately and took my ...I have had high BP for a lot of years now and take Ramipril every morning. I started to become ...

doctor1 MD

I have tried nearly all blood pressure medications.I get blood pressure at night and during the day it is normal..been on ramipril.give,s me stomach ache.Just tried norsvac,feeling tight in the chest.What else ...

doctor1 MD

WAS DISCONTINUED . AM ON RAMAPRIL AND SINCE THE CHANGE IN MEDS FEEL WEAK, LIGHT-HEADED. AND HAVE EPISODES ...

doctor1 MD

Can Ramipril cause extreme fatigue. My mother has been taking it for years and is always complaining of feeling so tired. All her doctors tell her is she s depressed. She started taking it at night ...

doctor1 MD

i have been feeling unwell for a long time ,i have been taking 10mg of ramipril for 5 years ... that i should never of been put on ramipril,due to raynauds operation, i am a male ,5ft 10inch ...

doctor1 MD

Hi there, I am 32. sSarted taking Ramipril 2 week ago for hypertension. Started with 2.5mg ....5hours badminton session yesterday. I could feel that my energy level plummet since yesterday after ...

doctor1 MD

Ramiprill daily, then my GP increased this to 5 mg daily. On my last visit to the GP she said my blood pressure was now under control, but then increased the Ramiprill to 5mg twice daily. Why would she do ...

doctor1 MD

constantly that I feel close to breaking point. Do you think it is the ramipril and is there an altternative ...Hi - I ve recently been diagnosed with high blood pressure. My doctor increased my dose of ramipril ...

doctor1 MD

My mother is 85 years old. She takes ramipril, Alodindone, potassium, calcium, vitamin d and vitalux. These pills are taken at morn, noon, and supper time between 9 to 5 pm. I feel she does not leave ...

Mobile Questions and Answers

doctor1 MD

Hi, Yes, you can take them. If you are having dry coughing, then, should talk to your doctor to change therapy as ramipril might be the cause of persistent coughing. Dr.Albana

doctor1 MD

Discuss with your doctor about what you feel and follow their advise. Kalms may relieve the anxiety but may not be of help if you are feeling low

doctor1 MD

Dear patient. Greetings from health care magic!!! I am Dr Thakker and shall be answering your question. Viagra is sildenafil citrate. It can be taken with ramipril 10 mg. Viagra is contraindicated with nitrates. Ramipril is an ACE inhibitor hence safe. I hope this helps you out. If you have any more questions, please do not hesitate to write back to me. Yours sincerely, Dr Thakker.